The Mudcat Café TM
Thread #169013   Message #4084262
Posted By: Ebbie
20-Dec-20 - 07:03 AM
Thread Name: BS: Liberation Day!
Subject: RE: BS: Liberation Day!
I just now noticed what you said about dilaudid, Bill D, and that reminded me.

Although I was on a tramadol drip I was still uncomfortable and wanted to sleep so I asked the nurse if the drip was a pain killer? She answered that, no, it was more of a relaxant (I think she said) so I asked if I could have a bit of a pain killer.

She said, Ok and left. Came back with a tiny white pill and said that it was something they don't give unless it is asked for and she is giving me the smallest dosage.

Well. I took the pill and maybe four minutes later I felt great. Not high but just good.

But a few minutes later my chest began to itch and the nurse checked and a rash had formed. I said, I hope that's the tramadol She said she would give the doctor a call. Came back and said the doctor said it is highly unlikely to be the tramadol, that it must be the hydrocodone.

But for a few minutes there I felt great.